| Model Number |
MA60AC |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A healthcare professional reported that he had found it difficult, after mounting the lens on the cartridge for its displacement, which affected the travel and exit of the lens.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).